# SDR SWAA2019082036106

- Difficulty date: July 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A321217
- Condition: Damaged
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL 540 SKIN SPLICE DAMAGED FASTENERS AND SKIN DAMAGED FORWARD OF STA 500D, ABOVE AND BELOW STR. 21L.          / REPAIRED SKIN IAW ER AND EA.
